# SDR JJBA20241104001

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 39,649 hours, 26,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744436
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALL EMERGENCY LIGHT AT SEAT 18D ON THE RIGHT TOP POSITION OF WINDOW IS INOPERATIVE. REMOVED AND REPLACED RH EMERGENCY EXIT MARKING SIGN. OPS CHECK SAT.
